CAS OpenIR  > 动物进化与系统学院重点实验室
Bergmann’s rule and Allen’s rule in two passerine birds in China
Source PublicationAvian Research
2019
Volume10Pages:34
Fan LQ(范丽卿); Cai TL(蔡天龙); Xiong Y(熊鹰); Song G(宋刚); Lei FM(雷富民)
Document Type期刊论文
Identifierhttp://ir.ioz.ac.cn/handle/000000/14310
Collection动物进化与系统学院重点实验室
Recommended Citation
GB/T 7714
Fan LQ(范丽卿),Cai TL(蔡天龙),Xiong Y(熊鹰),等. Bergmann’s rule and Allen’s rule in two passerine birds in China[J]. Avian Research,2019,10:34.
APA Fan LQ,Cai TL,Xiong Y,Song G,&Lei FM.(2019).Bergmann’s rule and Allen’s rule in two passerine birds in China.Avian Research,10,34.
MLA Fan LQ,et al."Bergmann’s rule and Allen’s rule in two passerine birds in China".Avian Research 10(2019):34.
Files in This Item:
File Name/Size DocType Version Access License
Bergmann rule and Al(2236KB)期刊论文出版稿开放获取CC BY-NC-SAView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Fan LQ(范丽卿)]'s Articles
[Cai TL(蔡天龙)]'s Articles
[Xiong Y(熊鹰)]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fan LQ(范丽卿)]'s Articles
[Cai TL(蔡天龙)]'s Articles
[Xiong Y(熊鹰)]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fan LQ(范丽卿)]'s Articles
[Cai TL(蔡天龙)]'s Articles
[Xiong Y(熊鹰)]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Bergmann rule and Allen rule.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.